Sur la transformation de séries asymptotiques en séries de polynômes tayloriens,
Saved in:
Author / Creator: | Buhl, A. (Adolphe), 1878-1949 |
---|---|
Imprint: | Paris, 1910. |
Description: | p. 457-475. 28 cm. |
Language: | French |
Series: | Annales de la Faculté des sciences de l'Université de Toulouse ; 3 sér., t. II, p. [457]-475. |
Subject: | |
Format: | Print Book |
URL for this record: | http://pi.lib.uchicago.edu/1001/cat/bib/4102863 |
Mansueto
Call Number: |
Q46.T7 ser.3 v.2 p.457-475
|
---|---|
c.1 | To check availability consult the series record. Need help? - Ask a Librarian |